Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes constant nausea despite taking medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
Started taking venlafaxine (75mg) 6 days ago and ondansetron(4mg) for nausea that has been a problem for about 1 month and nausea is getting worse.
Mon, 28 May 2018 in General Health
 
 
Answered by Dr. Shafi Ullah Khan 39 minutes later
Brief Answer:
Needs work up and management

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. There is a long list of differentials when it comes to nausea and vomiting as symptoms. You will need to consult a local physician and they will run some battery of tests to find out the cause for this nausea. Medications and drugs, irritable bowel syndrome , alcohol use, GERD, gallbladder and pancreas infections and many other common to less common possibilities need to be looked for and then managed accordingly. Try some itopride, proton pump inhibitors, chewing gums, good oral hygiene, diet lifestyle adjustments and see if it helps.

I hope it helps. take good care of yourself and don't forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor